# SDR 2009FA0000755

- Difficulty date: August 31, 2009
- Submitted: September 1, 2009
- Operation: General aviation
- Aircraft: N49R
- Make and model: Beech A200
- Aircraft serial: BD02
- Aircraft time: 11,884 hours, 18,659 cycles
- Engine: Pwa PT6A41
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Relief Valve
- Part number: 02FC213
- Condition: Loose
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PHASE INSP, FOUND RELIEF VALVE BACKED OUT OF FUEL FILTER PN 50-389110.  THIS FIREWALL-MOUNTED FILTER HAS A BALL-AND-SPRING TYPE RELIEF VALVE THREADED INTO THE FILTER HSG (PN 02W760-140).  THE MECHANIC FOUND THE VALVE SEAT AND BALL COMPLETELY BACKED OUT INTO THE HSG AND DISPLACED ALLOWING FUEL TO CONSTANTLY BYPASS THE FILTER.  VALVE SEAT (PN 02FC213) IS NORMALLY SECURED INTO THE FILTER HSG BY 'STAKING' THE THREADS.  THIS IS THE THIRD FILTER ASSY IN 8 MONTHS WE HAVE FOUND IN THIS CONDITION (UNSTAKED AND DISPLACED) IN OUR FLEET OF 60+.  IT IS ALSO INTERESTING TO NOTE THE VALVE BACKED OUT UPWARDS AGAINST GRAVITY AND SPRING PRESSURE. THE RELIEF VALVE WAS RE-INSTALLED AND STAKED.
